The local structure of the solutions of the multidimensional translation equation.
Aequationes mathematicae, Tome 46 (1993) no. 2-3, pp. 164-173
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local structure, multidimensional translation equation, translation functional equations, local solutions, general solution
@article{AM2_1993__46_2-3_137547,
author = {Lothar Berg},
title = {The local structure of the solutions of the multidimensional translation equation.},
journal = {Aequationes mathematicae},
pages = {164--173},
year = {1993},
volume = {46},
number = {2-3},
zbl = {0793.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__46_2-3_137547/}
}
Lothar Berg. The local structure of the solutions of the multidimensional translation equation.. Aequationes mathematicae, Tome 46 (1993) no. 2-3, pp. 164-173. http://geodesic.mathdoc.fr/item/AM2_1993__46_2-3_137547/